# SDR CA001122033

- Difficulty date: September 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 18,098 hours
- Engine: Lyc T5313B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Clip
- Part number: 66948
- Condition: Missing
- Location: Hyd Pump
- Component: Hydraulic Pump, Bell, 212076011001
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

(CAN) CIRCLIP AT END OF PUMP, (SOME PARTS FOUND IN PUMP P/S CAVITY) WAS FOUND MISSING, AND ALLOWED THE DRIVE SHAFT TO DISENGAGE FROM PUMP AND MOVE INTO THE TRANSMISSION DRIVE QUILL. THE PUMP WAS REMOVED AND SENT FOR TEST AND INSPECTION WHICH CONFIRMED SUSPICION.REPORT OF PUMP TEST AND PILOTS INCIDENT REPORT ATTACHED. CIRCLIP AND EXTERNAL P/S REPLACED AS PER BHT TB-205-86-70.
